MAUDE Adverse Event Report: EXACTECH, INC. OPTETRAK ASY HF PS POR FEM, SZ 3, RIGHT; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, CEMENTED, POLYMER/METAL/POLYMER

EXACTECH, INC. OPTETRAK ASY HF PS POR FEM, SZ 3, RIGHT; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, CEMENTED, POLYMER/METAL/POLYMER
Model Number OPTETRAK ASY HF PS POR FEM, SZ 3, RIGHT
Medical Device Problem Codes Unstable (1667); Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Erosion (1750); Failure of Implant (1924); Pain (1994); Synovitis (2094); Discomfort (2330); Ambulation or Postural Difficulties (2544); Joint Laxity (4526); Swelling/ Edema (4577); Aseptic loosening (4883)
Date of Event 08/22/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D10: concomitants: 2977658 200-02-32 - three peg patella 32mm 2888552 200-04-33 - cemented finned tib.Tra sz 3f/3t 2831354 244-23-11 - optetrak hi-flex tibial insert sz 3 11mm ***serial number 2831354 is confirmed to have been packaged in a vacuum bag that does not contain evoh.
 
Event or Problem Description
Per a report from the legal department the patient had an initial right knee replacement on (b)(6) 2014.Approximately 8 years and 4 months later the patient had a right knee revision on (b)(6) 2022 due to loosening and significant synovitis.During the revision surgery, the surgeon noted that there was "found to be grossly loose" and that there was "there was significant synovitis noted and this was debrided and sent for synovial culture." the subsequent post-operative diagnosis confirmed that the patient's right total knee arthroplasty failed due to significant loosening, which is related to the failure in the polyethylene.There is no other patient demographic or medical history available.There is no device return.There are no photos or other images of the device provided.No additional information is available.
 
Additional Manufacturer Narrative
Information added to d7a.H6: investigation results - the revision reported was likely the result of an insufficient bond between the implant and the bone, which led to aseptic (non-infected) loosening.However, this cannot be confirmed as the devices were not returned for evaluation, and images, radiographs, and operative notes were not provided.Initial submission: fields in section f10 should all be blank, this is a manufacturer's report.

Brand Name
OPTETRAK ASY HF PS POR FEM, SZ 3, RIGHT
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, CEMENTED, POLYMER/METAL/POLYMER
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key16783521
Report Number1038671-2023-00783
Device Sequence Number17562612
Product Code JWH
UDI-Device Identifier10885862064622
UDI-Public10885862064622
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K033883
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/21/2015
Device Model NumberOPTETRAK ASY HF PS POR FEM, SZ 3, RIGHT
Device Catalogue Number246-03-03
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/30/2023
Supplement Date Received by Manufacturer08/28/2023
06/15/2026
Initial Report FDA Received Date04/21/2023
Supplement Report FDA Received Date09/19/2023
07/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/22/2010
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR
Patient SexUnknown